# SDR CA110105005

- Difficulty date: January 4, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 14,475 hours
- Engine: Cfmint CFM567B22
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED T/O AT 80 KTS APPROX 86 KTS BEFORE BRAKES APPLIED DUE TO A MASTER CAUTION FWD ENTRY DOOR ILLUMINATING.  L1 DOOR WARNING SYSTEM TEST WAS CARRIED OUT AS PER AMM 52-71-00 INDICATOR SENSOR ADJUSTMENT WAS CARRIED OUT WITH NO FAULTS FOUND.  CURRENTLY THE L1 DOOR WARNING LIGHT IS PLACED ON MEL.  WILL UPDATE FURTHER WHEN MEL IS CLOSED.
